... 40 lbs in one year. Concerned as my daughter just started it, and she already has a weight problem
Hello kathygardner47. Best I can suggest is that perhaps you try splitting the dose. The drug wouldn't be working at its full potency but it might help, ease eliviate the problem. In the case of your daughter, you'll have to wait and see. Weight gain might not be an issue, for her whatsover. Best wishes,pledge
Hi, as you are probably aware, the weight gain isn't spontaneous, and will occur simply due to the fact that the lexapro increases the appetite. Knowing this, you can counteract the effects with an appetite suppressant. Depending on you/your daughters medical history, your doctor will be able to make a suggestion which will work for you/your daughter personally. Besides this, starting to increase exercise will help, not only with burning the calories but by increasing the serotonin levels creating a 'happy' feeling which can take the place of eating temporarily. Try taking a multivitamin daily as well as this can increase the function of you metabolism.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2011 • 5 answers
Posted 27 May 2013 • 3 answers
Posted 2 Mar 2015 • 2 answers
Posted 31 Mar 2017 • 2 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 2 answers